# SDR ASAA2024071651047

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 50,500 hours, 15,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: D71702001
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 78233008 FOUND RH AFT OVERWING EXIT SIGN INOP. GROUNDED - YES. UPON INVESTIGATION FOUND CONNECTORS D12462, D12460 & D12464 DISCONNECTED, REF WMD 33-51-13-8. CONNECTIONS RESTORED, NO HELP. DURING WIRING CHECKS FOUND NO POWER AT CONNECTOR D12460. FUSE FOUND BAD IN EMERGENCY EXIT LIGHT BATTERY PACK M1695. FUSE REPLACED PER AMM 33-51-06-960-805.
